Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2018, Article ID 6429572, 8 pages
https://doi.org/10.1155/2018/6429572
Research Article

A Study on Some Fundamental Properties of Continuity and Differentiability of Functions of Soft Real Numbers

1Department of Mathematics, Bidhannagar College, Salt Lake, Sector I, Kolkata, West Bengal 700064, India
2Department of Mathematics, Visva Bharati, Santiniketan, West Bengal 731235, India

Correspondence should be addressed to Ramkrishna Thakur; moc.liamg@60marrukaht

Received 15 November 2017; Accepted 21 December 2017; Published 1 March 2018

Academic Editor: Katsuhiro Honda

Copyright © 2018 Ramkrishna Thakur and S. K. Samanta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Scopus
  2. D. Molodtsov, “Soft set theory—first results,” Computers & Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers & Mathematics with Applications. An International Journal, vol. 45, no. 4-5, pp. 555–562, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. K. Maji, R. Biswas, and A. R. Roy, “Fuzzy soft sets,” Journal of Fuzzy Mathematics, vol. 9, no. 3, pp. 589–602, 2001. View at Google Scholar · View at MathSciNet
  5. M. Shabir and M. Naz, “On soft topological spaces,” Computers & Mathematics with Applications. An International Journal, vol. 61, no. 7, pp. 1786–1799, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Aktas and N. Cagman, “Soft sets and soft groups,” Information Sciences, vol. 177, no. 13, pp. 2726–2735, 2007. View at Publisher · View at Google Scholar
  7. S. K. Nazmul and S. K. Samanta, “Soft topological groups,” Kochi Journal of Mathematics, vol. 5, pp. 151–161, 2010. View at Google Scholar · View at MathSciNet
  8. S. Das and S. K. Samanta, “On soft metric spaces,” Journal of Fuzzy Mathematics, vol. 21, no. 3, pp. 707–734, 2013. View at Google Scholar · View at MathSciNet
  9. S. Das, P. Majumdar, and S. K. Samanta, “On soft linear spaces and soft normed linear spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 9, no. 1, pp. 91–109, 2015. View at Google Scholar · View at MathSciNet
  10. S. Das and S. K. Samanta, “Soft real sets, soft real numbers and their properties,” Journal of Fuzzy Mathematics, vol. 20, no. 3, pp. 551–576, 2012. View at Google Scholar · View at MathSciNet
  11. O. A. Tantawy and R. M. Hassan, “Soft Real Analysis,” Journal of Progressive Research in Mathematics, vol. 8, no. 1, pp. 1207–1219, 2016. View at Google Scholar
  12. R. Thakur and S. K. Samanta, “Soft Banach algebra,” Annals of Fuzzy Mathematics and Informatics, vol. 10, no. 3, pp. 397–412, 2015. View at Google Scholar · View at MathSciNet